Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
PSEUDO-HOLOMORPHIC SECTIONAL CURVATURES OF REAL HYPERSURFACES IN A COMPLEX SPACE FORM
Jong Taek CHOMakoto KIMURA
Author information
JOURNALS FREE ACCESS

2008 Volume 62 Issue 1 Pages 75-87

Details
Abstract

In this paper, we give a classification of real hypersurfaces in a non-flat complex space form such that the (pseudo-)holomorphic sectional curvatures with respect to the generalized Tanaka-Webster connection are constant.

Information related to the author
© 2008 by Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top